# SDR P9RA20040027

- Difficulty date: August 7, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N521NA
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 39,533 hours, 12,571 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Part number: 60B4001842
- Condition: Out Of Adjust
- Location: 1l Door Slide
- Part time: 39,533 hours, 12,571 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1L DOOR "ARMED" LIGHT NOT ON WITH DOOR IN ARMED POSITION.  CLEANED AND ADJUSTED PROXIMITY SWITCHS FOR 1L DOOR SLIDE LIGHT IAW MM 256611.  INDICATION WORKING NORMALLY.
